MathSciNet Relay Station
MathSciNet bibliographic data
MR965683 35L70 (35K55 73F99)
Friedman, Avner; Nečas, Jindřich Systems of nonlinear wave equations with nonlinear viscosity. Pacific J. Math. 135 (1988), no. 1, 29–55.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement